PROPAGATION MODEL OF LASER BEAMS IN TURBULENCE

Authors
  1. Bissonnette, L.R.
Corporate Authors
Defence Research Establishment Valcartier, Valcartier QUE (CAN)
Abstract
A closed set of three simultaneous partial differential equations is derived for the solution of the average irradiance and the irradiance variance of focused laser beams in turbulence. The equations are uniformly valid for arbitrary scintillation levels. Examples of solutions calculated by finite difference techniques are shown to fit typical atmospheric and laboratory data well. Analytic solutions derived for asymptotic conditions are in good agreement with the related classic perturbation results. The model provides interesting physical insight into the phenomena of saturation and supersaturation.
Date of publication
01 Jan 1983
Number of Pages
7
Reprinted from
J Opt Soc Am, vol 73, no 3, 1983, p 262-268
DSTKIM No
83-01808
CANDIS No
39655
Format(s):
Hardcopy;Originator's fiche received by DSIS

Permanent link

Document 1 of 1

Date modified: